MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE IP INTEGRATION SYSTEM

BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE IP INTEGRATION SYSTEM
Model Number HEXAVUE IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the avc-x component was not able to boot up as intended; no image was able to be populated on the monitor.The technician rebooted the avc-x component, tested the function and operation of the monitor and hexavue ip custom room rack, confirmed them to be operating to specifications and returned the devices to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that a monitor connected to their hexavue ip custom room rack would not display patient vitals.The event did not occur during a patient procedure.No report of injury.

Brand Name
HEXAVUE
Common Device Name
HEXAVUE IP INTEGRATION SYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24713312
Report Number3008776287-2026-00086
Device Sequence Number20274517
Product Code KQM
UDI-Device Identifier00724995220587
UDI-Public(01)00724995220587(10)2.2.0
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEXAVUE IP
Device Catalogue NumberXQHPILCC
Device Lot Number(10)2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown